# SDR VNAA202306230006

- Difficulty date: May 25, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 19,976 hours, 17,941 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035302043
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LBL27.00 FLOOR BEAM BTW FS 1000.00/1031.00.  LBL27.00 FLOOR BEAM BTW FS 1000.00/1031.00 WAS REPAIRED PER EA 23-C9-53-0630 REV. IR SECTION III-PERMANENT REPAIR
